Lyapunov exponents for some products of random matrices: Exact expressions and asymptotic distributions

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationRandom matrices and their applications
EditorsJ.E. Cohen, H. Kesten, C.M. Newman
PublisherAmerican Mathematical Society
Pages121-141
StatePublished - 1986

Publication series

NameContemporary Mathematics
Volume50

Cite this

Newman, C. (1986). Lyapunov exponents for some products of random matrices: Exact expressions and asymptotic distributions. In J. E. Cohen, H. Kesten, & C. M. Newman (Eds.), Random matrices and their applications (pp. 121-141). (Contemporary Mathematics; Vol. 50). American Mathematical Society.